# SDR MWEA050033

- Difficulty date: April 14, 2005
- Submitted: April 18, 2005
- Operation: Air carrier
- Aircraft: N805ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48031
- Aircraft time: 41,752 hours, 44,187 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 100503117
- Part serial: PA1057
- Condition: Failed
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAIL CONE SLIDE DID NOT AUTOMATICALLY DEPLOY WHEN THE TAIL CONE TEST WAS PERFORMED.  REPLACED SLIDE COVER ASSEMBLY AND SLIDE.
